Dr. M Atiqullah

Former Faculty

Office:
Phone:
Email:

 

Education

 

Research InterestsDesign of experiments

 

Publications

  • Atiqullah, M. (1958). Some New Solutions of Symmetrical Balanced Incomplete Block Designs with i=2 and k= 9. Bulletin of Calcutta Mathematical Society, 50, 23-28.
  • Atiqullah, M. (1958). On configurations and non-isomorphism of some incomplete block designs. Shankhya, pp 227-278.
  • Atiqullah, M. (1961). On a property of balanced designs. Biometrika, 48(1-2), pp 215- .
  • Atiqullah, M. (1962). The estimation of residual variance in quadratically balanced least-squares problems and the robustness of the F-test. Biometrika, 49(1-2), pp 83- .
  • Atiqullah, M. (1962). On the effect of non-normality on the estimation of components of variance. Journal of the Royal Statistical Society, series B, pp 140-147.
  • Atiqullah, M. and Cox, DR (1962). The use of control observations as an alternative to incomplete block designs. Journal of the Royal Statistical Society, Series B, 24, 464-471.
  • Atiqullah, M. (1963). On the Randomization Distribution and Power of the Variance Ratio Test. Journal of the Royal Statistical Society, Series B, 25(2), 334-347.
  • Atiqullah, M. (1964). The robustness of the covariance analysis of a one-way classification. Biometrika, 51(3-4), pp 365- .
  • Atiqullah, M. (1964). Robustness to non-normality of tests for sensitivity in similar experiments. Biometrics, 20(3), 478-48.
  • Atiqullah, M. (1971). On the robustness of analysis of variance. Bulletin of the Institute of Statistical Research and Training, 1, 77-81.